Enter Search Keywords
Home / Health / Equate / Equate Pain Relievers

Equate Extra-Strength Acetaminophen Rapid Release Gel-caps, 500 mg, 225-Count

Product Description | Product Details | Customer Reviews | Recommended Products | Similar Products
This page contains affiliate links which means, at no additional cost to you, I will earn a commission if you click through and make a purchase.

Available

$9.97

Product Description

When aches and pains get you down, find quick and effective relief with Equate Extra Strength Acetaminophen Rapid Release Gelcaps. They’re formulated with clinically proven pain fighters to deliver powerful, fast-acting relief. This 225-count of extra-strength acetaminophen can be used to help alleviate minor aches and pains due to headache, the common cold, toothache, backache and muscular aches. It also aids in easing the minor pains of arthritis and premenstrual and menstrual cramps. These acetaminophen gel caps will temporarily reduce fever during colds and are recommended for adults and children ages 12 years and up. Ease your aches and pains with Equate Extra Strength Acetaminophen Rapid Release Gelcaps. Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.
Equate Extra-Strength Acetaminophen Rapid Release Gel-caps, 500 mg, 225-Count: Active ingredient: acetaminophen 500 mg Pain reliever/fever reducer Temporarily relieves minor aches and pains due to headache, the common cold, toothache, backache, muscular aches, minor pain of arthritis, premenstrual and menstrual cramps Temporarily reduces fever Rapid release Compare to Extra-Strength Tylenol Rapid Release Gels active ingredient Extra-strength acetaminophen is recommended for adults and children ages 12 years and up

Product Details

SKU 652312238 Brand Equate
UPC 681131111959 Size 225
Pre Order False

Customer Reviews

Caitlin

1/21/2021 4:00:00 PM

Love this! It's just like Tylenol rapid release

Martinez2010

8/25/2021 5:00:00 PM

These pills are the best for pain.

Definitely recommend. I had a canker sore that was made half my face swell up, caused my teeth to ache annnnd made my throat sore. Seriously the worse I've ever had in my life. These pills helps me so much. I could tell the pills worked cause as soon as it wore off the pain came back like before. Took a few days for the canker sore to go away but I don't think I would have ever survived without these pills.

LadyandDogs

6/24/2021 5:00:00 PM

All I am able to take.

Unable to take any prescribed pain medication and unable to take any anti inflammatory meds either OTC or RX'd. So this is all I am able to take for any pain. When I hurt my back I was taking every 4 to 5 hours. Now most days I do not have to take.

Diane

8/30/2021 5:00:00 PM

Generic rapid release Tylenol

Great price for the product. No need to pay the price for Tylenol when this is available. It is definitely rapid release. Works at least 20-30 min sooner than tablets.

Sunshine

3/23/2021 5:00:00 PM

MY BEST LITTLE BREAK BUDDY!

Tylenol really does not take my pain away, but it does distract me and my pain so I can fall asleep and function somewhat! Tylenol is all I can take! I deal with it! I also appreciate any help I can get!!! I very much like the rapid capsule form because I can swallow it!

divamommy

7/26/2021 5:00:00 PM

don't buy name brand

always cheaper to get the store brand, works just as well. and always get the biggest bottle. its even cheaper and always need this on hand, for pain, fever, cramps, headaches, etc

Cheryl

4/11/2021 5:00:00 PM

Great fast acting pain reliever!

My husband gets very bad headaches and because he takes Warfarin, can only take Acetaminophen. He was amazed at how quickly this works and the price is great!

Mildred

6/19/2021 5:00:00 PM

BEST OF ALL

THIS IS EASIER TO SWALLOW AND DISSOLVES FASTER THAN TYLENOL. SO THEREFORE IT GIVES ME PAIN RELIEF MORE QUICKLY...AND THE PRICE IS RIGHT! THANK YOU WALMART! MILLIE

vickie

11/16/2020 4:00:00 PM

It really does the job Fast!

I just can't say enough about this product! I have taken regular extra strength Tylenol in the past and not work as good as the Rapid Release does. When it comes to pain Relief, faster is better! It kicks in usually within 30min to an hour. Plus the price is very teas compared to what the cost of name brand Tylenol cost are! Thank you for helping us not so rich to afford to still have real pain Relief just like it's the actual product of Tylenol! I have bought his for years and will never buy anything else! It really works great!

Connie

9/21/2021 5:00:00 PM

best value. works on pain fast.